# SDR DALA2015041002739

- Difficulty date: March 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 38,078 hours, 33,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SERVICE DOOR JAMB IS DENTED AT AFT UPPER CORNER.  ACCOMPLISHED PERMANENT REPAIR IAW ERA 534438-14, REV O.  LP 1897335.
